Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 2, 2012, 7:26 PM CDT for Ellis County, Roger Mills County, Woodward County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 7:26 PM CDT (00:26 UTC)
- Expired
- Apr 2, 2012, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Ellis County, OK, Roger Mills County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 151 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:27 PM CDT | HAIL 1 | 7 N Angora, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1701 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS54 KOUN 030026
SVROUN
OKC045-129-153-030115-
/O.NEW.KOUN.SV.W.0048.120403T0026Z-120403T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
EXTREME NORTHEASTERN ROGER MILLS COUNTY IN WEST CENTRAL OKLAHOMA...
EXTREME SOUTHWESTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ANGORA...MOVING NORTHWEST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ARNETT AND HARMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3618 9990 3637 9957 3606 9937 3590 9939
3582 9952
TIME...MOT...LOC 0024Z 145DEG 24KT 3593 9948
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 2, 6:17 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT MON APR 2 2012 .AVIATION... FOR THE 00Z TAFS...GENERALLY VFR CONDITIONS WITH ISOLATED TSRA CAN BE EXPECTED THROUGH 05Z...THEN DETERIORATING CONDITIONS ARE LIKELY. IF ANY STORM DIRECTLY AFFECTS SITE...MVFR OR LOWER CONDITIONS AND BRIEF GUSTY WINDS AND HAIL WOULD BE POSSIBLE. THINK MOST LOCATIONS WILL BECOME MVFR...IF NOT IFR...05-12Z...THOUGH CONFIDENCE REMAINS MODERATE AT BEST. BETTER COVERAGE OF TSRA CAN BE EXPECTED AFTER 05Z. BELIEVE MOST TSRA WILL NOT AFFECT KOKC UNTIL 10Z AT THE EARLIEST. MBS && .DISCUSSION... INSTABILITY HAS INCREASED THIS AFTERNOON LEADING TO THE POTENTIAL OF THUNDERSTORMS AND SEVERE WEATHER... BOTH AHEAD OF THE UPPER WAVE MOVING INTO THE SOUTHERN HIGH PLAINS FROM NEW MEXICO... AND ALSO AHEAD OF THE UPPER WAVE DRIFTING NORTH FROM NORTHEAST TEXAS. THERE WILL BE A SMALL WINDOW IN TIME AND SPACE OF SURFACE-BASED ROTATING STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS WIND SHEAR INCREASES AND BEFORE CONVECTION BECOMES MORE ELEVATED. THE NEW MEXICO/SOUTHERN HIGH PLAINS LOW BECOMES THE DOMINANT WEATHER FOCUS FOR THE NEXT FEW DAYS AS IT DRIFTS ONLY SLOWLY EAST/NORTHEAST AND MAINTAINS STORM CHANCES WEDNESDAY. AFTER THIS STORM SYSTEM MOVES THROUGH... PRECIP CHANCES DIMINISH UNTIL THE UPPER RIDGE MOVES TO THE EAST LATE THIS WEEK AND SOUTHWEST FLOW RETURNS TO THE AREA. THE SLIGHT CHANCE POPS LATE THIS WEEK STILL LOOK GOOD AT THIS POINT AND MADE NO SIGNIFICANT CHANGES TO THE EXTENDED PORTION OF THE PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 78 51 75 / 40 60 40 20 HOBART OK 52 78 47 76 / 40 50 20 10 WICHITA FALLS TX 57 83 49 81 / 40 50 20 10 GAGE OK 47 74 41 71 / 50 40 30 20 PONCA CITY OK 61 76 51 70 / 40 60 50 30 DURANT OK 66 79 56 80 / 40 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 2, 11:50 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS
AFTERNOON THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES MUCH OF THE NWS NORMAN FORECAST
AREA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM DAMAGING HAIL
UP TO TENNIS BALL SIZE.
DAMAGING WIND GUSTS TO 65 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR
THUNDERSTORMS TO BEGIN BY 4 PM. FARTHER EAST...THE RISK OF SEVERE
WEATHER WILL TAKE PLACE IN THE LATE EVENING AND OVERNIGHT.
DISCUSSION...
HEATING OF AN ADEQUATELY MOIST AIR MASS...ALONG WITH SEASONABLY COOL
TEMPERATURES ALOFT...WILL YIELD MODERATE TO STRONG INSTABILITY
ACROSS THE REGION THIS AFTERNOON. A DRYLINE WILL NEAR FAR
WESTERN PARTS OF OKLAHOMA AND NORTH TEXAS BY LATE AFTERNOON.
AN APPROACHING UPPER LEVEL STORM WILL STALL TO THE WEST OF THE
DRYLINE. BECAUSE THE LOW IS STALLING...THE NUMBER OF STORMS
OCCURRING IN THE AFTERNOON AND EVENING HOURS MAY BE RELATIVELY
FEW...BUT ANY STORMS THAT DEVELOP ARE LIKELY TO BECOME SEVERE.
SUPERCELLS ARE POSSIBLE...WITH AN ENHANCED RISK FOR VERY LARGE AND
DAMAGING HAIL.
DURING THE EVENING AND OVERNIGHT HOURS...THE LOW LEVEL JET WILL
PROMOTE AN INCREASING NUMBER OF THUNDERSTORMS...ESPECIALLY FROM
NORTH TEXAS INTO SOUTHERN OKLAHOMA...AND ALSO ALONG A COLD FRONT
ENTERING NORTHWEST OKLAHOMA. A RISK OF SEVERE WINDS AND HAIL UP
TO 2 INCHES IN DIAMETER WILL CONTINUE THROUGH AT LEAST THE FIRST
HALF OF THE NIGHT...AND THE RISK OF HEAVY RAINFALL WILL INCREASE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER LEVEL LOW WILL MOVE INTO OKLAHOMA AND WESTERN NORTH TEXAS
ON TUESDAY. THIS WILL BRING INCREASED COVERAGE OF RAIN AND
THUNDERSTORMS. SOME SEVERE WEATHER IS POSSIBLE. A FEW THUNDERSTORMS
ARE AGAIN POSSIBLE IN NORTHERN OKLAHOMA ON WEDNESDAY...AND A SLIGHT
CHANCE OF THUNDERSTORMS IS FORECAST FOR MUCH OF NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Local storm report, Apr 2, 5:43 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL CLINTON 35.51N 98.97W
04/02/2012 E1.00 INCH CUSTER OK EMERGENCY MNGR
&&
JPIKESpecial weather statement, Apr 2, 5:46 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT MON APR 2 2012
OKZ026-022315-
LINCOLN OK-
546 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 615 PM
CDT...
AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WARWICK...
MOVING NORTH AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WELLSTON...CARNEY...TRYON AND WARWICK.
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR CENTRAL OKLAHOMA.
LAT...LON 3555 9705 3569 9715 3588 9712 3590 9695
3561 9685
TIME...MOT...LOC 2241Z 158DEG 29KT 3562 9697
WRSpecial weather statement, Apr 2, 6:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT MON APR 2 2012
OKZ004-010-015-016-030000-
HARPER OK-WOODWARD OK-CUSTER OK-DEWEY OK-
634 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...WOODWARD...
CUSTER AND DEWEY COUNTIES UNTIL 700 PM CDT...
AT 631 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM SHARON TO BUTLER...MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...ARAPAHO...VICI...CUSTER CITY...BUTLER...SHARON...
CAMARGO...MUTUAL...PUTNAM AND STAFFORD.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHWESTERN KANSAS AND NORTHWESTERN
OKLAHOMA.
LAT...LON 3623 9916 3560 9882 3550 9915 3591 9932
3622 9938 3667 9961 3680 9937
TIME...MOT...LOC 2331Z 167DEG 19KT 3632 9929 3562 9911
WRSpecial weather statement, Apr 2, 7:06 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT MON APR 2 2012
OKZ031-032-030030-
SEMINOLE OK-HUGHES OK-
706 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE AND WEST CENTRAL
HUGHES COUNTIES UNTIL 730 PM CDT...
AT 705 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SASAKWA...
MOVING NORTHWEST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
SEMINOLE...WEWOKA...BOWLEGS AND LIMA.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEASTERN OKLAHOMA.
LAT...LON 3493 9661 3523 9678 3526 9678 3537 9656
3501 9645
TIME...MOT...LOC 0005Z 156DEG 27KT 3501 9655
WRSpecial weather statement, Apr 2, 7:08 PM CDT, 18 minutes before
604
WWUS84 KOUN 030008 NOR
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT MON APR 2 2012
OKZ009-014-015-030045-
ROGER MILLS OK-DEWEY OK-ELLIS OK-
707 PM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS...
SOUTHWESTERN DEWEY AND SOUTHEASTERN ELLIS COUNTIES UNTIL 745 PM
CDT...
AT 705 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LEEDEY...
MOVING NORTHWEST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
LEEDEY...ANGORA AND HARMON.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR NORTHWESTERN OKLAHOMA AND NORTH CENTRAL
TEXAS.
LAT...LON 3600 9978 3617 9956 3616 9951 3589 9922
3577 9945
TIME...MOT...LOC 0005Z 138DEG 29KT 3583 9936
WRLocal storm report, Apr 2, 7:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 3 SW LEEDEY 35.84N 99.38W
04/02/2012 E1.00 INCH ROGER MILLS OK BROADCAST MEDIA
REPORTED BY KOCO-TV STORM SPOTTER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Special Weather Statement | OUN | Seminole | 24 min |
| Apr 2, 8:25 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 50 min |
| Apr 2, 8:33 PM CDT | Special Weather Statement | OUN | Ellis | 27 min |
| Apr 2, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 39 min |
| Apr 2, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 33 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa, Tillman | 75 min |
| Apr 2, 9:18 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 42 min |
| Apr 2, 10:11 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Ellis, Harper, Roger Mills and 1 more | 34 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman, Washita | 63 min |
| Apr 2, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 27 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 62 min |
| Apr 2, 11:01 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey | 59 min |
| Apr 2, 11:19 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 26 min |
| Apr 2, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 63 min |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 60 min |
| Apr 2, 11:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 28 min |
| Apr 2, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 3, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 56 min |
| Apr 3, 1:25 AM CDT | Special Weather Statement | OUN | Kiowa | 50 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 66 min |
| Apr 3, 2:59 AM CDT | Special Weather Statement | OUN | Cotton, Tillman | 46 min |
| Apr 3, 3:09 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 51 min |
| Apr 3, 6:23 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 37 min |
| Apr 3, 1:35 PM CDT | Special Weather Statement | OUN | Carter, Love | 25 min |
| Apr 3, 2:50 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| Apr 3, 3:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Apr 3, 3:50 PM CDT | Special Weather Statement | OUN | Coal | 25 min |
| Apr 3, 4:40 PM CDT | Special Weather Statement | OUN | Johnston | 35 min |
| Apr 3, 5:58 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 3, 6:39 PM CDT | Special Weather Statement | OUN | Dewey, Woodward | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.